# SDR DALA2025041702999

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0913235) FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A-500L RBL 24 WL 156 HAS NUMEROUS AREAS OF CORROSION. REMOVED AND REPLACED FWD CARGO BAY SIDEWALL SUPPORT FROM BS 500A-500L RBL 24 WL 156 I.A.W B737-900 SRM 53-00-53-2R-6 AND BOEING DWG 143A7500.
